# SDR MASA200700303

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 27,619 hours, 30,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2858 FLG.  UNCOMMANDED HEAT IN AUTO & MANUAL MODE OF THE AIR CONDITIONING PACK IN FLIGHT AND A POSSIBLE FIRE IN THE AFT EQUIPMENT BAY.  MX INSPECTED AND FOUND IT TO BE DIRT.
